On the spectral decomposition for a class of non-selfadjoint operators
Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 259-261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_2_a1,
author = {V. Ya. Volk},
title = {On the spectral decomposition for a class of non-selfadjoint operators},
journal = {Doklady Akademii Nauk},
pages = {259--261},
year = {1963},
volume = {152},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a1/}
}
V. Ya. Volk. On the spectral decomposition for a class of non-selfadjoint operators. Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 259-261. http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a1/